Publikationer från Malmö universitet
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Temporal logic of surjective bounded morphisms between finite linear processes
Department of Mathematical logic, Razmadze Mathematical Institute, Tbilisi, Georgia.
Department of Mathematical logic, Razmadze Mathematical Institute, Tbilisi, Georgia.
Malmö universitet, Fakulteten för teknik och samhälle (TS), Institutionen för datavetenskap och medieteknik (DVMT).
Faculty of Exact and Natural Sciences, Tbilisi State University, Tbilisi, Georgia.
Visa övriga samt affilieringar
2024 (Engelska)Ingår i: Journal of Applied Non-Classical Logics, ISSN 1166-3081, E-ISSN 1958-5780, Vol. 34, nr 1, s. 1-30Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper, we study temporal logic for finite linear structures and surjective bounded morphisms between them. We give a characterisation of such structures by modal formulas and show that every pair of linear structures with a bounded morphism between them can be uniquely characterised by a temporal formula up to an isomorphism. As the main result, we prove Kripke completeness of the logic with respect to the class of finite linear structures with bounded morphisms between them. 

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 2024. Vol. 34, nr 1, s. 1-30
Nyckelord [en]
Temporal logic, modal definability, Kripke completeness
Nationell ämneskategori
Geometri
Identifikatorer
URN: urn:nbn:se:mau:diva-64269DOI: 10.1080/11663081.2023.2269432Scopus ID: 2-s2.0-85174929514OAI: oai:DiVA.org:mau-64269DiVA, id: diva2:1818796
Tillgänglig från: 2023-12-12 Skapad: 2023-12-12 Senast uppdaterad: 2024-03-28Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Mihailescu, Radu-Casian

Sök vidare i DiVA

Av författaren/redaktören
Mihailescu, Radu-CasianUridia, Levan
Av organisationen
Institutionen för datavetenskap och medieteknik (DVMT)
I samma tidskrift
Journal of Applied Non-Classical Logics
Geometri

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 34 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf